# SDR ASAA1058366

- Difficulty date: October 15, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 14,016 hours, 4,146 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 3137
- Condition: Leaking
- Location: Apu
- Part time: 4,437 hours, 3,314 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU HAS A HISTORY OF OIL SERVICING CURRENT OIL CONSUMPTION IS STILL WITHIN LIMITS AT .14 QPH.  PERFORMED "APU OIL CONSUMPTION HIGH FAULT ISOLATION" REF FIM 49 95 00 810 801.  INSPECTED TURBINE SUPPORT AREA FOUND NO OIL LEAKAGE EVIDENT AT TURBINE SUPORT AREA OR APU MIDDLE DRAIN SEAL.  FOUND EVIDENCE OF OIL LEAKING FROM OIL COOLER.  REPLACED APU OIL COOLER REF AMM 49 91 41.  APU OPS AND LEAK CHECK GOOD.
